# SDR USAR201411210001

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft time: 16,241 hours, 13,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014030
- Condition: Cracked
- Location: Zone 200
- Part time: 16,241 hours, 13,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BL094) PRESSURIZATION LEAKAGE: FATIGUE CRACK FOUND ON THE UPPER FORWARD CORNER CLOSURE.
